Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Automatic Computing Machinery

Journal: Math. Comp. 4 (1950), 225-239
Corrigendum: Math. Comp. 5 (1951), 55.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Louis Couffignal, Calcul d’un quotient ou d’une racine carrée dans le système de numération binaire, C. R. Acad. Sci. Paris 229 (1949), 488–489 (French). MR 0033182
  • [1] Florence Koons & Samuel Lubkin, ``Conversion of numbers from decimal to binary form in the EDVAC,'' MTAC, v. 3, p. 427-431.

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society